MAUDE Adverse Event Report: Houston Lead Model 302

Houston Lead Model 302
Model Number 302-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pocket Erosion (2013); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 07/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that months after undergoing a generator replacement, the patient was found to have their lead exposed and an infection with purulent discharge.The patient underwent surgery where the surgeon found that the lead was exposed through the wound, and the lead was found to be infected with pus.A culture was taken and it was found to be positive for staphylococcus.There was no evidence of an infection found for the generator.Both the generator and lead were explanted.The device history records for the lead were reviewed.The lead was confirmed to have been hp sterilized prior to distribution into the field.The device passed all specifications, including quality control inspection, and showed no non-conformities, prior to its release into the field for distribution.Device evaluation is not necessary because the reported event has been determined as not related to the functionality or delivery of therapy of the device.No other relevant information has been received to date.

Brand Name
Lead Model 302
Common Device Name
Lead
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50163962
Report Number1644487-2026-10935
Device Sequence Number5253860
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2021
Device Model Number302-20
Device Lot Number204352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexUnknown